| Model Number |
02.12.T3I4L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery at 3 years and 3 months post primary due to tibial tray loosening.The surgery was completed successfully, fixed tibial cemented component and insert swapped.
Additional Manufacturer Narrative
Batch review performed on 15 march 2023: lot 1904613: (b)(4) items manufactured and released on 21-june-2019.Expiration date: 2024-06-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.